# SDR DALA2024070806893

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-213
- Aircraft serial: 8279
- Aircraft time: 17,843 hours, 7,689 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Part number: UNKNOWN
- Condition: Failed
- Location: Seat Row 37
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3056, FA REPORTED SMELL OF ELECTRICAL FUMES NEAR THE BACK OF THE AIRCRAFT DURING DECENT. CORRECTIVE ACTION: FOUND ROW 37 F PED POER OUTLET WITH SIGNS OF BURN DAMAGE AND ELEC SMELL. REMOVED OUTLET. REPLACED SEAT 37F POWER OUTLET IAW A321 AMM 24-58. (LP 5664794)
